Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On Hermitian structures of prescribed nonpositive Hermitian scalar curvature


Author: Melvyn S. Berger
Journal: Bull. Amer. Math. Soc. 78 (1972), 734-736
MSC (1970): Primary 35J20, 53A30
MathSciNet review: 0301680
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marcel Berger, P. Gauduchon and E. Mazet, Le spectre d'une variété Riemannienne, Lecture Notes in Math., vol. 194, Springer-Verlag, New York, 1970.
  • 2. Melvyn S. Berger, Riemannian structures of prescribed Gaussian curvature for compact 2-manifolds, J. Differential Geometry 5 (1971), 325–332. MR 0295261 (45 #4329)
  • 3. Jerry L. Kazdan and F. W. Warner, Curvature functions for 2-manifolds, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971), Amer. Math. Soc., Providence, R.I., 1973, pp. 387–392. MR 0343207 (49 #7951)
  • 4. Shiing-shen Chern, On holomorphic mappings of hermitian manifolds of the same dimension., Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966), Amer. Math. Soc., Providence, R.I., 1968, pp. 157–170. MR 0234397 (38 #2714)
  • 5. Isaac Chavel, Two variational problems in Hermitian geometry, Indiana Univ. Math. J. 20 (1970/1971), 175–183. MR 0261514 (41 #6127)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 53A30

Retrieve articles in all journals with MSC (1970): 35J20, 53A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13009-X
PII: S 0002-9904(1972)13009-X